Boundary Functionals of a Semicontinuous Process with Independent Increments on an Interval

  • T. V. Kadankova


We investigate boundary functionals of a semicontinuous process with independent increments on an interval with two reflecting boundaries. We determine the transition and ergodic distributions of the process, as well as the distributions of boundary functionals of the process, namely, the time of first hitting the upper (lower) boundary, the number of hittings of the boundaries, the number of intersections of the interval, and the total sojourn time of the process on the boundaries and inside the interval. We also present a limit theorem for the ergodic distribution of the process and asymptotic formulas for the mean values of the distributions considered.
How to Cite
Kadankova, T. V. “Boundary Functionals of a Semicontinuous Process With Independent Increments on an Interval”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 3, Mar. 2004, pp. 381-98,
Research articles